68480members
360307posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Vomits, headaches and irregular (high) blood pressure

1 REPLY 1
Highlighted
Member

Re: Vomits, headaches and irregular (high) blood pressure

Hi. I’m on palbociclib, letrozole, zoladex and denosumab. I also have an under active thyroid and take levothyroxine. From chatting to other ladies headaches do seem to be a side effect of palbociclib. Nausea and vomiting is also listed as a common side effect. I took pain meds and anti sickness meds initially to help but these symptoms have now settled down.  If I was still having problems my oncologist would have lowered the dose. What dose of palbociclib is your mum on? I’m still on the high dose of 125. I can’t offer any advice re the blood pressure though sorry. X 

Highlighted
Member

Vomits, headaches and irregular (high) blood pressure

Hello ladies,

lately I have been feeling helpless. My mom has been taking Zalodex, Letrozole and Palbociclib since April 2019. Three months later she started having these days in which she kept vomiting, had strong headaches and irregular (high) blood pressure. In January we also found out that her Euthyrox (T4) dosage needed to be lowered (if your GP has not check your thyroxine since starting on letrozole you need to tell them to do so because it may need to be readjusted). They have lowered the dosage and since then it seemed that she was fine again but last week these days started again. We went to the doctor (again) so that they could check the thyroxine and it seems this time it is fine which would mean that these headaches, vomits and irregular blood pressure were not connected to her thyroxine levels.

The GP does not look for the cause and says it is probably a side effect of her medication. The oncologist also does nothing (she only checks her blood values and since they are fine, then she says she is fine). So basically no one cares and they all do not listen to her.

Also she has been taking blood pressure medication but it does not work, so the GP keeps giving her a new one every time we go there.

Is there anyone here that has been in a similar situation? How did you guys fix it?

Thank you!

Hope you guys have a great day